wounds that prevent him from doing much exercise. The doctor does not want to prescribe testestorne medicine but gives him 20mg of Levitra. It works a little but not enough for a complete erection. Does anyone know what we can try to help him achieve and maintain erection? I believe his prescription drugs are part of the problem too. What can he do to counteract the side effects of these drugs so he can get an erection? Thank you for your help.
Why doesn't your husband's doctor just give him something (sometimes... and a large dose or too frequently) to boost his testosterone levels. This may help his erectile dysfunction, and will generally make him feel good.
If the raised testosterone level doesn't have any effect in itself to help the erectile dysfunction, then he can give Levitra again. No harm in trying.
If the medication he is on is causing the dysfunction then the only way he may overcome it is by stopping the medicines, which in his case may not be possible, if he has pain issues.
All the best.
- Levitra Information for Consumers
- Levitra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levitra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jan 2010 • 14 answers
Posted 20 Jul 2010 • 2 answers
Posted 27 Sep 2010 • 1 answer
Posted 14 Feb 2012 • 1 answer
Posted 3 Sep 2015 • 0 answers